# SDR AWXA200501337

- Difficulty date: October 9, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED FLOOR SHEAR TIE CRACKED AT WL 207 BETWEEN BS 188 AND 196.5, BL 30R.  MAINTENANCE REMOVED FLOOR WEB IAW BOEING 737-300 SRM 57-40-02-0G.  FABRICATED NEW WEB IAW BOEING 737-300 51-40-05-0G FIG 3 AND DWG 65-45383.  INSTALLED FABRICATED REPAIR PARTS AT WL 207 BETWEEN BS 188 AND 196.5, BL 30R IAW BOEING 737-300 SRM 51-40-02-0G.
